MAUDE Adverse Event Report: DEPUY IRELAND¿ 9616671 SROM*STM LG 36+8L 18X13X215N; HIP FEMORAL STEM/SLEEVE

DEPUY IRELAND¿ 9616671 SROM*STM LG 36+8L 18X13X215N; HIP FEMORAL STEM/SLEEVE
Catalog Number 563118N
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/10/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address thigh pain.The patient was experiencing thigh pain, potentially due to the stem being loose as the implants were easily removed.
 
Additional Manufacturer Narrative
The patient was revised to address thigh pain.The patient was experiencing thigh pain, potentially due to the stem being loose as the implants were easily removed.The reported event has been evaluated and will be monitored.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
HIP FEMORAL STEM/SLEEVE
Manufacturer (Section D)
DEPUY IRELAND¿ 9616671
loughbeg, ringaskiddy co.
munster
cork
EI 
MDR Report Key6853038
Report Number1818910-2017-24399
Device Sequence Number684408
Product Code JDI
UDI-Device Identifier10603295177821
UDI-Public10603295177821
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K851422
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 08/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number563118N
Device Lot Number7864193
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/10/2017
Supplement Date Received by Manufacturer11/10/2017
Initial Report FDA Received Date09/08/2017
Supplement Report FDA Received Date11/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR